# SDR SWAA2022031142009

- Difficulty date: June 25, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 5,354 hours, 2,348 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS 500C JUST ABOVE STRINGER 28 RH / REMOVED CRACKED SHEAR TIE AT STA. 500C JUST ABOVE STR 28 R/H I.A.W. B737 SRM 51-40-02-0G-0 LEAD293 24JUN19. INSTALLED NEW REPLACEMENT SHEAR TIE ON BS 500C; BETWEEN STR 27R AND 28R; IAW SRM-51-40-07-0G-0; DWG. 143A3230; DWG 143A1225
